nausea when I take Viracept and combvir
Feb 7, 2001
I am havin A hard time adjusting to this drugs. I have a lot of stomach aches, nausea and vomit. Can you tell if there is any other drugs to stop the vomiting. I want to take the cocktail but it's so difficult.
Response from Dr. Holodniy
YOu don't indicate how long you have been on the regimen. First take it with food. If you are taking other meds, space them apart from you HIV meds. These symptoms usually go away over the first few weeks of treatment. If you have to stay on this regimen, there is medicine that will get rid of the nausea/vomiting. If that doesn't work, time to change meds. MH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Jock Itch After Vaginal Sex With Condom What Are The Chances Of HIV
- Swollen Glands After Having Sex During Period Worried I Have HIV
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
- Tingling Lips After Rubbing Vagina Worried I Have HIV
- Vomiting After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- White Bumps After Erotic Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.